Article Text

PDF
Sudden visual loss in a child with juvenile idiopathic arthritis-related uveitis
  1. M E Zannin1,
  2. G Martini1,
  3. I Buscain1,
  4. I Čermàkovà1,
  5. A Suppiej1,
  6. R Manara2,
  7. F Zulian1
  1. 1
    Department of Pediatrics, University Hospital of Padua, Padua, Italy
  2. 2
    Department of Neuroradiology, University Hospital of Padua, Padua, Italy
  1. Dr M E Zannin, Department of Pediatrics, Via Giustiniani 3, 35128 Padua, Italy; ezannin{at}pediatria.unipd.it

Statistics from Altmetric.com

CASE REPORT

An 8-year-old Italian girl with early-onset oligo-juvenile idiopathic arthritis (JIA) and bilateral anterior uveitis (AU), was treated at first with prednisone (0.5–1 mg/kg/day) and methotrexate (10 mg/m2/week), then, due to severe arthritis, with etanercept (0.4 mg/kg twice/week). Despite the improvement in arthritis, in 2 years’ time, the child underwent six relapses of bilateral AU with development of posterior synechiae and cystoid macular oedema (CMO).

Etanercept was then discontinued …

View Full Text

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.

Linked Articles

  • Education
    BMJ Publishing Group Ltd.BMA House, Tavistock Square, London, WC1H 9JR